MAUDE Adverse Event Report: BAXTER HEALTHCARE - ENGLEWOOD EM 2400, LOAD CELL MODULE; SYSTEM/DEVICE, PHARMACY COMPOUNDING

BAXTER HEALTHCARE - ENGLEWOOD EM 2400, LOAD CELL MODULE; SYSTEM/DEVICE, PHARMACY COMPOUNDING
Catalog Number 2400-L
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.During visual inspection the cable outer insulation has been torn open a couple of inches from the strain relief of the unit housing, exposing the ground braid, no wires or internal conductors exposed.System functional test was performed, and no errors or issues were observed despite the frayed cable.The reported condition was verified.The cause of the condition could not be determined.A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.The device was serviced to meet functional specification.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the em 2400, load cell module had frayed cord and metal showing inside.There was no patient involvement.No additional information is available.

Brand Name
EM 2400, LOAD CELL MODULE
Common Device Name
SYSTEM/DEVICE, PHARMACY COMPOUNDING
Manufacturer (Section D)
BAXTER HEALTHCARE - ENGLEWOOD
englewood CO
MDR Report Key8928887
Report Number1416980-2019-04619
Device Sequence Number233643
Product Code NEP
UDI-Device Identifier00085412482613
UDI-Public(01)00085412482613
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2400-L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2019
Initial Report FDA Received Date08/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1